×

zbMATH — the first resource for mathematics

Found 87 Documents (Results 1–87)

100
MathJax
Ruzhansky, Michael (ed.) et al., Evolution equations of hyperbolic and Schrödinger type. Asymptotics, estimates and nonlinearities. Based on a workshop on asymptotic properties of solutions to hyperbolic equations, London, UK, March 2011. Basel: Springer (ISBN 978-3-0348-0453-0/hbk; 978-3-0348-0454-7/ebook). Progress in Mathematics 301, 187-212 (2012).
PDF BibTeX XML Cite
Full Text: DOI
London: Imperial College Press (ISBN 1-86094-318-7/hbk; 978-1-86094-961-6/ebook). xi, 190 p. (2002).
PDF BibTeX XML Cite
Full Text: Link
Cea, Jean (ed.) et al., Partial differential equations and functional analysis. In memory of Pierre Grisvard. Proceedings of a conference held in November 1994. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 22, 60-79 (1996).
MSC:  35Q72 74K15 35A15
PDF BibTeX XML Cite
Sov. Appl. Mech. 21, 1148-1152 (1985); translation from Prikl. Mekh., Kiev 21, No. 12, 21-26 (1985).
Reviewer: A.Chatterjee
MSC:  74J20 74J10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software